Alert archive / Michigan / Beach Hazards Statements in 2013

Beach Hazards Statement 1, NWS Grand Rapids, MI

May 30, 2013Mason County, Muskegon County, Oceana County, Michigan

NWS Grand Rapids, MI issued this beach hazards statement at May 30, 2013, 1:28 PM EDT for Mason County, Muskegon County, Oceana County, Michigan. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 30, 2013, 1:28 PM EDT (17:28 UTC)
Expired
Jun 1, 2013, 3:46 AM EDT
In force
38 hr
Issued by
NWS Grand Rapids, MI

Counties Mason County, MI, Muskegon County, MI, Oceana County, MI

The radar

The Grand Rapids radar (KGRR), 102 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WHUS43 KGRR 301728
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
128 PM EDT THU MAY 30 2013

MIZ037-043-050-310130-
/O.NEW.KGRR.BH.S.0001.130530T1728Z-130531T2100Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
128 PM EDT THU MAY 30 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT THROUGH FRIDAY AFTERNOON. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED. 

* RIP CURRENTS POSSIBLE. 

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH
  PARTICULARLY DANGEROUS CONDITIONS WILL INCLUDE PERE MARQUETTE
  PARK IN MUSKEGON NEAR THE PIER.

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 30 MPH BLOWING
  PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN STRONG
  LONGSHORE AND STRUCTURAL CURRENTS THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS. 

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT... 

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

WEATHER.GOV/GRR


MEADE
7 follow-up statements
833 
WHUS43 KGRR 301957
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 PM EDT THU MAY 30 2013

MIZ037-043-050-310400-
/O.CON.KGRR.BH.S.0001.000000T0000Z-130531T2100Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
357 PM EDT THU MAY 30 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH 
  PARTICULARLY DANGEROUS CONDITIONS WILL INCLUDE PERE MARQUETTE 
  PARK IN MUSKEGON NEAR THE PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 30 MPH 
  BLOWING PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN 
  STRONG LONGSHORE AND STRUCTURAL CURRENTS THROUGH FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR

MEADE
998 
WHUS43 KGRR 310112
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
912 PM EDT THU MAY 30 2013

MIZ037-043-050-310915-
/O.CON.KGRR.BH.S.0001.000000T0000Z-130531T2100Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
912 PM EDT THU MAY 30 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH 
  PARTICULARLY DANGEROUS CONDITIONS WILL INCLUDE PERE MARQUETTE 
  PARK IN MUSKEGON NEAR THE PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 30 MPH BLOWING
  PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN STRONG
  LONGSHORE AND STRUCTURAL CURRENTS THROUGH FRIDAY AFTERNOON.
  WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET DURING THE DAY
  ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
548 
WHUS43 KGRR 310806
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
406 AM EDT FRI MAY 31 2013

MIZ037-043-050-311615-
/O.CON.KGRR.BH.S.0001.000000T0000Z-130531T2100Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
406 AM EDT FRI MAY 31 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH 
  PARTICULARLY DANGEROUS CONDITIONS WILL INCLUDE PERE MARQUETTE 
  PARK IN MUSKEGON NEAR THE PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 25 MPH BLOWING
  PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN STRONG
  LONGSHORE AND STRUCTURAL CURRENTS THROUGH FRIDAY AFTERNOON.
  WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
712 
WHUS43 KGRR 311610
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 PM EDT FRI MAY 31 2013

MIZ037-043-050-312100-
/O.CON.KGRR.BH.S.0001.000000T0000Z-130531T2100Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
1210 PM EDT FRI MAY 31 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH 
  PARTICULARLY DANGEROUS CONDITIONS WILL INCLUDE PERE MARQUETTE 
  PARK IN MUSKEGON NEAR THE PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 25 MPH 
  BLOWING PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN 
  STRONG LONGSHORE AND STRUCTURAL CURRENTS THROUGH FRIDAY 
  AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

WEATHER.GOV/GRR

DUKE
038 
WHUS43 KGRR 311952
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT FRI MAY 31 2013

MIZ037-043-050-010400-
/O.EXT.KGRR.BH.S.0001.000000T0000Z-130601T1800Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
352 PM EDT FRI MAY 31 2013

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SATURDAY
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH
  PARTICULARLY DANGEROUS CONDITIONS MAY BE PERE MARQUETTE PARK IN
  MUSKEGON WHICH IS LOCATED ON THE SOUTH SIDE OF THE SOUTH PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 25 MPH BLOWING
  PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN STRONG
  LONGSHORE AND STRUCTURAL CURRENTS THROUGH SATURDAY AFTERNOON.
  WAVES OF 3 TO 5 FEET ARE EXPECTED TONIGHT INTO SATURDAY MORNING
  GRADUALLY SUBSIDING TO 2 TO 4 FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
878 
WHUS43 KGRR 010204
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1004 PM EDT FRI MAY 31 2013

MIZ037-043-050-011015-
/O.CON.KGRR.BH.S.0001.000000T0000Z-130601T1800Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
1004 PM EDT FRI MAY 31 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED.

* RIP CURRENTS POSSIBLE.

* LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. ONE BEACH WITH 
  PARTICULARLY DANGEROUS CONDITIONS MAY BE PERE MARQUETTE PARK 
  IN MUSKEGON WHICH IS LOCATED ON THE SOUTH SIDE OF THE SOUTH 
  PIER. 

* OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS OF 15 TO 25 MPH 
  BLOWING PARALLEL TO THE LAKE MICHIGAN SHORELINE WILL RESULT IN 
  STRONG LONGSHORE AND STRUCTURAL CURRENTS THROUGH SATURDAY 
  AFTERNOON. WAVES OF 3 TO 5 FEET ARE EXPECTED TONIGHT INTO 
  SATURDAY MORNING GRADUALLY SUBSIDING TO 2 TO 4 FEET SATURDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE
WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE.
CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


WEATHER.GOV/GRR
229 
WHUS43 KGRR 010746
CFWGRR

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 AM EDT SAT JUN 1 2013

MIZ037-043-050-010900-
/O.CAN.KGRR.BH.S.0001.000000T0000Z-130601T1800Z/
MASON-OCEANA-MUSKEGON-
INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA...
LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK...
SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK...
CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK...
PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK...
PERE MARQUETTE PARK...MEINERT PARK
346 AM EDT SAT JUN 1 2013

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
BEACH HAZARDS STATEMENT. 

THE THREAT FOR BEACH HAZARDS WILL BE A LITTLE LESS LIKELY TODAY
THAN WAS EXPECTED EARLIER.

$$

WEATHER.GOV/GRR

NJJ

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at May 30, 12:04 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 30, 12:04 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1204 PM EDT THU MAY 30 2013

LATEST UPDATE...
MESOSCALE DISCUSSION/MARINE

.MESOSCALE DISCUSSION...
ISSUED AT 1203 PM EDT THU MAY 30 2013

ISOLATED SVR WX IS POSSIBLE THIS AFTERNOON AND EVENING WITH
A FEW LOCALIZED DAMAGING WIND/HAIL EVENTS.

ISTABILITY CONTINUES TO BUILD OVER LWR MI AT NOON WITH STRONG
INSOLATION. 15Z SFC BASED CAPES WERE ALREADY AROUND 2500 J/KG AND
MIXED LAYER CAPE WERE 1000 TO 1500 J/KG WITH NO CIN/CAP PRESENT.
THE STAGE IS SET FOR SCATTERED TSTMS TO DEVELOP OVER THE NEXT FEW
HOURS... BY 17-18Z.

SHORT TERM MODEL GUIDANCE IS SUGGESTING THAT CONVECTION WILL
INITIATE ACROSS THE NE QUAD OF THE GRR CWFA... FROM THE GRR AREA
NORTHEAST TOWARD MT PLEASANT AND CLARE. PERHAPS THIS IS RELATED TO
LOW LEVEL SPEED CONVERGENCE ALONG THE LEADING EDGE OF STRONGER SSW
FLOW. THE SCATTERED CONVECTION SHOULD INCREASE IN COVERAGE OVER
THE REST OF THE CWFA BY 21Z.

DEEP LAYER SHEAR VALUES OF LESS THAN 25 KNOTS IMPLIES THAT WHILE
STORMS MAY BECOME STRONG DUE TO MODERATE INSTABILITY THEY WILL BE
MOSTLY OF THE PULSE VARIETY AND THE SVR WEATHER THREAT SHOULD BE
ISOLATED. THAT SAID... WE DO LOSE THE SHORT WAVE RIDGING ALOFT
LATER TODAY AND SHEAR MAY INCREASE AS WE COME MORE UNDER THE
INFLUENCE OF THE UPPER TROUGH TO OUR WEST. THERE MAY ALSO BE SOME
BETTER DPVA TO WORK WITH TOWARD 00Z... WITH SEVERAL VORTS COMING
THROUGH THE SW FLOW ALOFT.

TSTM CHANCES LOOK QUITE LOW FOR THE LAKESHORE NORTH OF MUSKEGON
THIS AFTERNOON/EVENING DUE TO THE COOL/STABLE MARINE INFLUENCE IN
SSW FLOW.

&&

.SYNOPSIS...
ISSUED AT 330 AM EDT THU MAY 30 2013

AN UPPER RIDGE OVER THE GREAT LAKES WILL BEGIN TO GET PUSHED EAST
TODAY BY A DEEP TROUGH TO THE WEST. SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND SOME OF THE STORMS
MAY BE STRONG TO SEVERE FRIDAY. HEAVY RAINFALL IS ALSO POSSIBLE
DURING THIS TIME.

TODAY WILL BE WARMEST DAY OF THE PERIOD WITH HIGHS IN THE MID 80S.
TEMPS WILL FALL AFTER A COLD FRONT PASSES THROUGH SATURDAY.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 330 AM EDT THU MAY 30 2013

FORECAST CONCERNS DEAL WITH CONVECTIVE POTENTIAL THROUGH THE PERIOD.
THE GOING FORECAST WAS IN PRETTY GOOD SHAPE AND ONLY MINOR TWEAKS
WERE MADE.

A SHORT WAVE ROTATING AROUND THE UPPER LOW TO THE WEST MAY KICK OFF
SOME STORMS THIS AFTERNOON AND TONIGHT AS IT MOVES ACROSS
ILLINOIS INTO WISCONSIN. A 40KT LLJ WILL SUPPLY AMPLE MOISTURE
INTO THE CWA AND MODERATE INSTABILITY WILL ALSO BE IN PLACE WITH
SBCAPE NEAR 2K J/KG. DPVA FROM THE SHORT WAVE MAY BE ENOUGH TO
FIRE STORMS. SVR STORMS ARE NOT EXPECTED TODAY HOWEVER AS SHEAR
VALUES ARE ONLY PROGD AROUND 25 KNOTS. THAT CHANGES BY FRIDAY
HOWEVER WHEN SHEAR INCREASES TO 45 KTS OR SO. INSTABILITY WILL BE
A BIT LOWER THOUGH DUE TO CLOUD COVER. SEVERAL MORE SHORT WAVES
WILL TRACK ACROSS THE CWA AND FIRE STORMS AND SHOULD BE ABLE TO
OVERCOME THE WEAKER INSTABILITY. THE CWA REMAINS IN A SLIGHT RISK
FRIDAY.

THE THREAT OF THUNDERSTORMS WILL CONTINUE FRIDAY NIGHT INTO SATURDAY
AS A COLD FRONT SLOWLY MOVES TOWARD THE CWA. A STRONG LLJ AND
IMPINGING UPPER JET WILL PROVIDE GOOD DYNAMICS FOR CONVECTIVE
DEVELOPMENT. SHEAR VALUES AROUND 45 KTS WILL LINGER INTO SATURDAY SO
STRONG TO SVR STORMS CAN/T BE RULED OUT. STRONG WINDS WILL BE THE
MAIN THREAT.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 330 AM EDT THU MAY 30 2013

THE MAIN CHANGED TO THE FORECAST WAS TO  RAISE THE RISK FOR RAIN SAT
NIGHT AND SUN.  TEMPERATURES WERE ALSO LOWERED SUNDAY.

ONE COLD FRONT WILL BE SWINGING THROUGH THE REGION BY 12Z SUN.  THE
HIGH RES EURO BEEN TRENDING SLOWER WITH THIS FEATURE AND ACTUALLY
SHOWS A WAVE DEVELOPING ON THE FRONT...UPSTREAM IN IA 00Z SUN.  GFS
HAS BACKED MID LEVEL FLOW ACROSS WI FOR THIS SAME TIME AND RATHER
MOIST SOUNDINGS.  SO WILL INCREASE THE POPS FOR SAT NIGHT.
INSTABILITY STILL AROUND 06Z SUN...SO I MAINTAINED THE RISK FOR
THUNDER.

A DRY SLOT WILL MOVE IN FOR PART OF SUNDAY BEHIND THE
FRONT...HOWEVER WRAP AROUND MOISTURE WILL APPROACHING FROM THE WEST
SUNDAY. I AM NOT SURE HOW FAR SOUTH THIS MOISTURE WILL REACH...AND
IT COULD TOTALLY MISS SOUTHWEST MI. HOWEVER  THE HIGH RES IS NOW
SHOWING SOME LIGHT PRECIPITATION.  FROM THE 12Z 925 MB CHART IT
LOOKS LIKE A SECONDARY COLD FRONT WILL BE MOVING IN DURING THE DAY
ON SUNDAY.  LOW LEVELS ARE MOIST AND CONVERGENCE IS NOTED FROM THE
HIGH RES EURO.  SO SUNDAY IS LOOKING COOLER WITH SOME LIGHT RAIN
SHOWERS..ESPECIALLY FROM LUDINGTON TO HARRISON.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 734 AM EDT THU MAY 30 2013

VFR WEATHER TO PREVAIL THROUGH 17Z...WITH MAINLY CLOUD BASES ABOVE
4000 FT. THUNDERSTORMS LOOK LIKE THEY WILL BE DEVELOPING AFTER 17Z
AS THE ATMOSPHERE BECOMES UNSTABLE. THEY SHOULD FIRST FROM IN THE
KMKG AND KAZO LOCATION...BEFORE HEADING NORTHEAST. THERE COULD BE
SOME LOWER CONDITIONS ASSOCIATED WITH THESE STORMS. ADDITIONAL
STORMS WILL BE FORMING IN INDIANA DURING THE AFTERNOON. THESE
COULD TRACK IN FROM THE SOUTH DURING THE LATE AFTERNOON HOURS.
WINDS WILL BE GUSTY TODAY WITH VALUES OVER 25 KNOTS DURING THE
DAYLIGHT HOURS.

THE THUNDERSTORMS WILL LIKELY WEAKEN AFTER SUNSET. THIS TREND WE
WILL HAVE TO MONITOR THROUGH THE DAY.

WE WILL BE MONITORING THE POTENTIAL FOR LOWER CLOUDS TO ARRIVE
AFTER 09Z. RIGHT NOW WE ADDED MVFR FOG AND CLOUDS TO MOST TAF
SITES IN SOUTHWEST MICHIGAN.

&&

.MARINE...
ISSUED AT 1203 PM EDT THU MAY 30 2013

LAKESHORE WEB CAMS INDICATE GOOD VISIBILITIES AT THE BEACHES AND
VISIBLE SATELLITE IMAGERY DOES NOT INDICATE ANY FOG PATCHES OVER
LK MI. THEREFORE CANCELLED THE MARINE DENSE FOG ADVISORY EARLIER. SMALL
CRAT ADVISORY STILL LOOKS GOOD WITH MOST SITES REPORTING 20-25
KNOT WIND SPEEDS. WAVE HEIGHT WILL PROBABLY STAY BELOW 5 FEET
HOWEVER GIVEN SOUTHERLY TRAJECTORY AND WARM ADVECTION PATTERN ATOP
THE COLD/STABLE MARINE LAYER.

&&

.HYDROLOGY...
ISSUED AT 330 AM EDT THU MAY 30 2013

A VERY WET PATTERN IS IN PLACE THROUGH SATURDAY. SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED AND HEAVY RAINFALL IS
POSSIBLE. AN INCH TO OVER TWO INCHES OF RAIN IS POSSIBLE FROM THIS
AFTERNOON THROUGH SATURDAY. THIS WILL NO DOUBT LEAD TO APPRECIABLE
RISES ON RIVERS AND POSSIBLE FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR LMZ844>849.

&&

MESOSCALE...MEADE
SYNOPSIS...93
SHORT TERM...93
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...93
MARINE...MEADE
Hazardous weather outlook, May 30, 5:13 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 AM EDT THU MAY 30 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-310915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
513 AM EDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THEY
COULD CONTAIN GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING.
THEY WILL BE MOVING NORTHEAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE FOR BOTH FRIDAY AND SATURDAY.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. AN ELEVATED
RISK FOR TORNADOES WILL EXIST. IN ADDITION THE LIGHTNING COULD BE
FREQUENT AND LOCALLY HEAVY RAIN IS PREDICTED. WHERE THE STORMS
PERSIST THE RAIN COULD BECOME EXCESSIVE. THE MAIN STORM MOTION
WILL BE NORTHEAST AT 40 MPH.  THE STORMS ON SATURDAY WILL TRACK EASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR BOTH FRIDAY AND SATURDAY.

LMZ844>849-310915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
513 AM EDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL EXIST INTO THIS EVENING FOR PORTIONS OF THE
NEARSHORE WATERS.

HAZARDOUS WIND CONDITIONS WILL EXIST THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THEY COULD
CONTAIN GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. THEY
WILL BE MOVING NORTHEAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE BOTH FRIDAY AND SATURDAY.
DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR BOTH FRIDAY AND SATURDAY.

MJS

In the hours before

Special weather statement, May 30, 12:48 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1248 PM EDT THU MAY 30 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-301900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE...
HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
1248 PM EDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWEST LOWER MICHIGAN
THROUGH 2 PM. THE BEST CHANCES FOR THUNDERSTORMS WILL BE EAST OF A
HOLLAND TO REED CITY LINE.

MOST STORMS WILL BE ACCOMPANIED BY BRIEF HEAVY DOWNPOURS AND GUSTY WINDS
BUT A FEW WILL BRING UP TO PENNY SIZED HAIL AND FREQUENT CLOUD-
TO-GROUND LIGHTNING.

TJT

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:23 AM EDTSmall Craft AdvisoryGRR48 hr
May 30, 11:29 AM EDTRiver Flood AdvisoryGRRBarry71 hr
May 30, 2:07 PM EDTSevere Thunderstorm WarningGRRClare38 min
May 30, 3:07 PM EDTSevere Thunderstorm WarningGRRIsabella38 min
May 30, 3:48 PM EDTSevere Thunderstorm WarningGRRNewaygo57 min
May 30, 6:18 PM EDTSevere Thunderstorm WarningGRRCalhoun42 min
May 30, 6:59 PM EDTSevere Thunderstorm WarningGRREaton61 min

Nearby

Beach Hazards Statements in Michigan, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.